Finite W -Superalgebras and Truncated Super Yangians

Yung-Ning Peng National Central University

Mathematical Physics Representation Theory mathscidoc:1701.30006

Lett. Math. Phys., 104, 89-102, 2013.8
No abstract uploaded!
Yangian, finite W-algebra
[ Download ] [ 2017-01-16 17:39:38 uploaded by ynpncu ] [ 328 downloads ] [ 0 comments ]
@inproceedings{yung-ning2013finite,
  title={Finite W -Superalgebras and Truncated Super Yangians},
  author={Yung-Ning Peng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170116173938366829108},
  booktitle={Lett. Math. Phys.},
  volume={104},
  pages={89-102},
  year={2013},
}
Yung-Ning Peng. Finite W -Superalgebras and Truncated Super Yangians. 2013. Vol. 104. In Lett. Math. Phys.. pp.89-102. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170116173938366829108.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved